Orthogonal permutation arrays and related structures
Acta Universitatis Carolinae. Mathematica et Physica, Tome 24 (1983) no. 2, pp. 23-38
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1983_24_2_a5,
author = {Bonisoli, A. and Deza, M.},
title = {Orthogonal permutation arrays and related structures},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {23--38},
year = {1983},
volume = {24},
number = {2},
mrnumber = {0733683},
zbl = {0527.05014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1983_24_2_a5/}
}
Bonisoli, A.; Deza, M. Orthogonal permutation arrays and related structures. Acta Universitatis Carolinae. Mathematica et Physica, Tome 24 (1983) no. 2, pp. 23-38. http://geodesic.mathdoc.fr/item/AUCMP_1983_24_2_a5/